# SDR USAA960729

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Sta 276
- Part time: 46,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND SKIN WITH LEVEL 2, 2 INCH BY 4 INCH, CORRODED AREA LOCATED AT NLG W/W, STA 276, RBL 13.  CORROSION TASK NR:  C53-100-01.  CORROSION LEVEL:  2.  FABRICATED PART, SAME AS REMOVED, AND INSTALLED PER BOEING SRM 53-10-2.  (X)
